# SDR DALA2019082094874

- Difficulty date: August 14, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N893DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32002
- Aircraft time: 5,021 hours, 1,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE BTWN FS STA 827 AND 847 LEFT SIDE AND BTWN STRINGERS 21 AND 22 LEFT SIDE. (FWD AND ABOVE LAVE SERVICE PANEL AFT LEFT )  REINSPECTED DAMAGE BETWEEN FS 827 AND 847 (FS 834) BETWEEN STR 21 AND 22, NO FURTHER DAMAGE NOTED. BLENDED AREA IS SMOOTH AND WITHIN ALLOWABLE DAMAGE LIMITS PER B737-900ER SRM 53-00-01. (6074724).
